# SDR MALA000576

- Difficulty date: October 12, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part serial: 819OFF
- Condition: Failed
- Location: Fuel Dist
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DTW LT FUEL VALVE CIRCUIT BREAKER POPPING.  LT FUEL VALVE C/B POPPED, RESET, POPPED OPEN (UP) IMMEDIATELY (J18).  MAINTENANCE REMOVED AND REPLACED LT FUEL SHUTOFF VALVE S/N OFF 819, S/N ON M10541 IAW SF340 AMM CHAP 28-22-35.  OPS CHECK GOOD.
